Saturday, May 25, 2019

Comments by adrienne

Showing 1 of 1 comments.

  • I’m in the process of getting off the anti-depressant, Zoloft. I came across this article, and it gave me the confidence to continue the decrease of this pharmaceutical. I have been on it for 6 years. I have been counseling with a psychiatrist for the same amount of time. My doctor believes I need to continue taking the medication for the rest of my life. But at the start of the year I convinced my doctor that I want to start taking half the amount. I usually take 50mg and now am down to 25mg. I tried to do this a couple of years ago, and got depressed, so went back to 50mg. My doctor thinks it will happen again. This time I’m determined to prove her wrong. I am currently dealing with headaches, and moments of melancholy, but I figured it is my body reacting to the decrease. I am post menopausal, but have always exercised and am in good shape. My greatest struggle has always been the lack of self confidence, which tends to make me have negative thoughts. I have determined to have a better attitude, and to work on those things that disappoint me.

    Thank you for sharing your story. It encouraged me to know that I’m on the right track.